| Catalog Number |
00877503202 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526); Aseptic loosening (4883)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 110010242, g7 osseoti 3 hole shell 48mm c, lot # 66589774.Item # 00811400010, femoral stem 12/14 neck taper ext.Offset size 0 105 mm stem length, lot # 65777128.Item # 010000999, g7 screw 6.5mm x 30mm, lot # 7784803.Item # 010000886, g7 10 deg e1 liner 32mm c, lot # 7028117.G2: report source australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 month later due to dislocation and instability.During the removal of the head, the stem came loose.All devices were revised and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual examination of the provided pictures identified the explanted components covered in bio-debris.Metal smearing can be seen on the articulating surface of the head.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.